# SDR UALA2013031801608

- Difficulty date: March 16, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 57,818 hours, 6,695 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 0000
- Part serial: 0000
- Condition: Damaged
- Location: Bs 1780 Lbl 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED AT BS 1780 LBL 29.   REPAIR ACCOMPLISHED ON LOWER LOBE FRAME WEB IAW ECRA 5320-02129
